# SDR SWAA2016091907926

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 41,926 hours, 24,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 4A39021
- Condition: Missing
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RETAINING DONUT MISSING.  R & R GIRT BAR ASSEMBLY IAW AMM.
